A Family of Markov-Switching Garch Processes
Version of Record online: 6 JUN 2012
© 2012 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 33, Issue 6, pages 892–902, November 2012
How to Cite
Liu, J.-C. (2012), A Family of Markov-Switching Garch Processes. Journal of Time Series Analysis, 33: 892–902. doi: 10.1111/j.1467-9892.2012.00804.x
- Issue online: 15 OCT 2012
- Version of Record online: 6 JUN 2012
- First version received February 2012 Published online in Wiley Online Library: 6 June 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!